# SDR CALA2017091803245

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 71,565 hours, 18,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS AT THE L2 AND R2 DOORS INOPERATIVE REPLACED THE LAMPS, CLEANED CONTACTS AND SECURED LAMPS. OPS CHECKED GOOD IAW AMM 33-51-06-962-001-001.
